# SDR ASAA2015093013439

- Difficulty date: September 30, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352Y1
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 947 AT 25R IS CRACKED.  ACFT GROUNDED. REMOVED, LOCATED AND DRILLED NEW CLIP AND INSTALLED IAW SRM 51-40-02-0G-0, 51-40-05-0G-0.
